# SDR FDEA202508291579

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 79,429 hours, 30,499 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87112
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND IN STA 1640 AT S-14R BOTTOM I/B OPEN HOLE APROX AT 8 O' CLOCK   LOOKING AFT AND TWO CRACK INDICATIONS IN UPPER O/B OPEN HOLE APROX AT 6 & 7 O' CLOCK   LOOKING AFT  COMPLIED WITH EA # F-5310-T0384596 P1 TITLE: FUSELAGE -MAINFRAME -STA 1640 R/H FUSELAGE   FRAMW WEB CRACK INDICATION AT S-14R
